# SDR USAAD99124

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48147
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOS-DCA - FLT 2423 - DURING FLIGHT, THE FLIGHT ATTENDANTS COMPLAINED OF A FUEL ODOR IN THE CABIN.  FLIGHT WAS COMPLETED AND LANDED AT DCA WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE RIGHT AND LEFT AIR CONDITIONING PACK SYSTEMS.  NO FAULTS NOTED.  RAN APU AND BOTH ENGINES.  NO FUEL SMELL NOTED IN CABIN WITH BOTH PACKS ON.  AIRCRAFT OK FOR SERVICE.  (M)
